Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Osserman Conditions in Lightlike Warped Product Geometry"
written by Domitien Ndayirukiye, Aboubacar Nibirantiza, Gilbert Nibaruta, Ménédore Karimumuryango,
published by Journal of Applied Mathematics and Physics, Vol.8 No.4, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top